# SDR YENA20160908790

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 63,217 hours, 23,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EMERGENCY EXIT LIGHTS AT RT 2 DOOR, LT 2 DOOR AND AFT GALLEY OVERHEAD WERE INOPERATIVE.  MAINTENANCE PERFORMED RESET OF AFT EPSU 13WL.   OPS CHECK WAS PERFORMED.  OPS TEST PASSED IAW AMM 33-51-00-710-001.  LIGHTS NOW OPERATIONAL.
